MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Film evaluation summary: the reported endoleak was confirmed on the provided films.Although the cause of the event could not conclusively be determined, it is most likely that the patient's angulated and relatively short infrarenal aortic neck may have contributed to this likely type ia endoleak.Retrograde flow from patent collateral vessels at the level of the aneurysm sac were also observed.Analysis of the returned films did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular treatment of a 55mm aaa on along with 4 endoanchors.A small pau/dilation of the descending thoracic aorta (approx 26/28mm) is present.It was noted that the patient has a short, severely angulated neck with mild proximal neck calcification and thrombus.Small common iliacs with moderate calcification and tortuosity.It was reported that one month follow-up ct showed a ia endoleak.Intervention was completed where an endurant cuff was opened to try to gain additional seal zone length below the right renal artery to treat the ia endoleak.The right renal was higher than the left.However, due to tortuosity additional length could not be achieved from either right or left approaches.It was decided not to implant the additional cuff.Per the physician the cause of the endoleak was anatomy related due to the patient's extremely short angulated neck.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19329396
Report Number9612164-2024-02343
Device Sequence Number16919526
Product Code OTD
UDI-Device Identifier00763000645113
UDI-Public00763000645113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0011791281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale